# SDR SWAA2021061883219

- Difficulty date: June 15, 2021
- Submitted: June 18, 2021
- Operation: Air carrier
- Aircraft: N478WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33989
- Aircraft time: 57,449 hours, 34,010 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH I/B FOREFLAP LOWER SURFACE HAS APROX 1' CRACK WITH ASSOCIATED DELAMINATION 5' FROM TRAILING EDGE AND 72' FROM O/B END. MARKED ; / REPAIRED RIGHT INBD MAIN FLAP LOWER SURFACE IAW SRM 57-51-01-2R-1 REPAIR 1.; REPAIRED RIGHT INBD MAIN FLAP LOWER SURFACE IAW SRM 57-51-01-2R-1 REPAIR 1.
